# SDR AWXA9500663

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND 1 INCH CRACK IN FUSELAGE SKIN AT L2 DOOR LOWER HINGE CUTOUT LOWER FORWARD CORNER.  FABRICATED AND INSTALLED DOUBLER REPAIR PER SRM 53-30-03, FIGURE 34.  (M)
